Arizona, 2012Heavy Rain in Arizona, September 4, 2012
September 4, 2012 · NWS PSR · 1 event in 1 county or zone
Scattered thunderstorms developed in the greater Phoenix metropolitan area during the late afternoon and early evening hours on September 4th. Due to the very humid and unstable nature of the atmosphere, the storms were able to generate locally heavy rain with peak rain rates in excess of 2 inches per hour.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms developed in the greater Phoenix metropolitan area during the late afternoon and early evening hours on September 4th. Due to the very humid and unstable nature of the atmosphere, the storms were able to generate locally heavy rain with peak rain rates in excess of 2 inches per hour. Heavy rain fell across the central portions of the greater Phoenix area and produced urban flooding. Flash flooding did not occur.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Sep 4, 4:11 PM MST, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 4, 4:11 PM MST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
411 PM MST TUE SEP 4 2012
.UPDATE...UPDATED AVIATION DISCUSSION...
&&
.SYNOPSIS...
A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER THE
REGION INTO THE WEEKEND...AND LEAD TO A CHANCE OF MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THUNDERSTORM
INTENSITY AND COVERAGE WILL ALSO VARY FROM DAY TO DAY.
&&
.DISCUSSION...
NOT MUCH CHANGE IS EXPECTED IN THE WEATHER PATTERN GOING INTO THE
WEEKEND...AS THE MONSOON MADNESS WILL CONTINUE A THREAT OF
AFTERNOON AND EVENING THUNDERSTORMS...SOMETIMES LATE NIGHT...JUST
ABOUT ANYWHERE. REGIONAL WEATHER BALLOON SOUNDINGS SHOWED THE
AIRMASS OVER THE SOUTHERN HALF OF AZ WAS WET...AND FROM OUR
CRITERIA...BORDERLINE EXCESSIVELY WET. NUMERICAL MODELS FORECAST
ANOTHER SLUG OF HIGHER MOISTURE...FROM OFF THE WEST COAST OF
BAJA...TO MOVE INTO THE REGION THIS WEEKEND. HARD TO TIME AREAS OF
BRIEF UPPER LEVEL SUPPORT PRETTY MUCH CALLS FOR A BROAD BRUSH
FORECAST OF A THREAT OF AFTERNOON AND EVENING THUNDERSTORMS EACH
DAY...ESPECIALLY WHEN YOU FACTOR IN OUTFLOW BOUNDARY COLLISIONS AND
GRAVITY WAVES. THE 1.30 INCHES OF RAIN LAST NIGHT IN EAST
PHOENIX...VICINITY OF APACHE JUNCTION BETWEEN 1 AM AND 3 AM...
DEVELOPED FROM A GRAVITY WAVE INITIATED FROM THUNDERSTORMS NEAR
TUCSON.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...
SCATTERED THUNDERSTORMS NORTH OF THE METRO WILL CONTINUE TO PRODUCE
GUSTY NORTHEASTERLY OUTFLOW WINDS THROUGH 02Z AT ALL SITES. WILL
KEEP THUNDER OUT OF THE PHX/IWA TAFS BUT COULD SEE TSRA AT KSDL
BEFORE 02Z. NOT ANTICIPATING ENOUGH AREAL COVERAGE TO WARRANT
TSRA/VCTS INCLUSION IN PHX/IWA BUT THIS COULD CHANGE...STAY TUNED.
OTHERWISE STORMS SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING
WITH ANOTHER ROUND OF STORMS POSSIBLE WEDNESDAY AFTERNOON.
SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH...
STORMS DEVELOPING ALL OVER SOUTHEAST CALIFORNIA ALTHOUGH BEST
CHANCES APPEAR TO BE AT BLH FROM 00Z-03Z. WILL INCLUDE MENTION OF
THUNDER THROUGH THE EVENING HOURS AT BLH BUT OMIT FROM IPL BASED ON
RADAR TRENDS THROUGH 23Z. STORMS SHOULD DIMINISH LATER THIS EVENING
WITH THE LOSS OF DAYTIME HEATING WITH ONLY SOME LINGERING MID AND
HIGH CLOUDS THROUGH THE OVERNIGHT HOURS. ADDITIONAL STORMS POSSIBLE
AGAIN WEDNESDAY AFTERNOON.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
FRIDAY THROUGH TUESDAY...
CONTINUED MONSOON MOISTURE WILL REMAIN ACROSS MUCH OF THE REGION
BRINGING CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH
THE PERIOD. THE BEST CHANCES FOR WETTING RAINS WILL BE ACROSS THE
HIGHER TERRAIN IN SOUTHERN AND CENTRAL ARIZONA. MINIMUM RELATIVE
HUMIDITIES WILL REMAIN FAIRLY MOIST AND RANGE FROM 25 TO 35
PERCENT...EXCEPT 20 TO 30 PERCENT IN SOUTHEAST CALIFORNIA.
TEMPERATURES WILL REMAIN NEAR SEASONAL NORMALS THROUGH THE
REGION...WHILE RELATIVELY LIGHT WINDS ARE ALSO EXPECTED.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&
VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ
AVIATION...LEINS
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Sep 4, 5:28 AM MST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
528 AM MST TUE SEP 4 2012
AZZ021>024-026>028-051300-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
528 AM MST TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH-
CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.
.DAY ONE...TODAY AND TONIGHT.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP DURING THE AFTERNOON HOURS AND CONTINUE INTO THE EVENING. THE
BEST THREAT FOR THUNDERSTORMS WILL BE OVER THE HIGHER TERRAIN EAST OF
PHOENIX. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF
45 MPH...LOCALLY HEAVY RAINFALL WITH LOCALIZED FLOODING OF ROADS AND
WASHES...PATCHY DENSE BLOWING DUST AND DEADLY CLOUD TO GROUND
LIGHTNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LOW TO MODERATE GRADE MONSOON CONDITIONS ARE EXPECTED WEDNESDAY
THROUGH THE WEEKEND WITH A GRADUAL DECREASE IN THUNDERSTORM COVERAGE
POSSIBLE SUNDAY INTO MONDAY. ISOLATED TO SCATTERED MAINLY AFTERNOON
AND EVENING THUNDERSTORMS ARE ANTICIPATED EACH DAY WITH THE BEST
CHANCES EXPECTED OVER THE HIGHER TERRAIN AREAS NORTH AND EAST OF
PHOENIX. THE PRIMARY WEATHER HAZARDS INCLUDE GUSTY WINDS IN EXCESS OF
40 MPH...LOCALLY HEAVY RAIN WITH LOCALIZED FLOODING OF STREETS AND
WASHES...PATCHY DENSE BLOWING DUST AND DEADLY CLOUD TO GROUND
LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
AZZ020-025-CAZ030>033-051300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
528 AM MST TUE SEP 4 2012 /528 AM PDT TUE SEP 4 2012/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST
CALIFORNIA AND SOUTHEAST CALIFORNIA.
.DAY ONE...TODAY AND TONIGHT.
EXPECT A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS. THE MAIN WEATHER HAZARDS INCLUDE BRIEF HEAVY
RAIN...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY DENSE BLOWING DUST OR
SAND AND DEADLY CLOUD TO GROUND LIGHTNING WITH THE MORE INTENSE
STORMS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS WEDNESDAY THROUGH FRIDAY...WITH THE THREAT DIMINISHING
SOMEWHAT FROM THE WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER
HAZARDS INCLUDE BRIEF HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND
WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY DENSE BLOWING DUST
AND SAND AND DEADLY CLOUD TO GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 4, 3:49 PM MST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
349 PM MST TUE SEP 4 2012
AZZ024-042315-
GILA AZ-
349 PM MST TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 415 PM MST
AT 348 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF SAN CARLOS...MOVING SOUTHEAST AT
10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
SAN CARLOS...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3343 11021 3343 11028 3343 11029 3343 11032
3340 11035 3340 11041 3337 11044 3332 11044
3345 11060 3359 11047 3344 11020
TIME...MOT...LOC 2249Z 309DEG 8KT 3346 11045
WOODALLSpecial weather statement, Sep 4, 3:57 PM MST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
357 PM PDT TUE SEP 4 2012
CAZ030-032-050015-
RIVERSIDE CA-
357 PM PDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 515 PM PDT
AT 351 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES WEST OF EAGLE MTN...MOVING SOUTHEAST AT
10 MPH.
LOCALLY DENSE BLOWING DUST IS POSSIBLE ALONG WITH STRONG GUSTY
WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
EAGLE MOUNTAIN...
COTTONWOOD VISITOR CENTER...
PORTIONS OF INTERSTATE 10 WEST OF DESERT CENTER...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3381 11534 3363 11565 3371 11577 3381 11589
3398 11556
TIME...MOT...LOC 2256Z 329DEG 10KT 3384 11560
NOLTESpecial weather statement, Sep 4, 4:48 PM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
448 PM MST TUE SEP 4 2012
AZZ020-CAZ031>033-050045-
LA PAZ AZ-RIVERSIDE CA-IMPERIAL CA-
448 PM PDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
SOUTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
EXTREME SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA
UNTIL 545 PM PDT/545 PM MST/
AT 444 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF STRONG THUNDERSTORMS NEAR PALO VERDE...MOVING EAST
AT 10 MPH.
LOCALLY DENSE BLOWING DUST...WIND GUSTS UP OF 40 TO 50 MPH AND
PERIODS OF HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PALO VERDE...
RIPLEY...
STATE ROUTE 78...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
LAT...LON 3363 11464 3337 11466 3343 11510 3363 11503
TIME...MOT...LOC 2347Z 287DEG 7KT 3346 11476
NOLTE
Special weather statement, Sep 4, 4:57 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
457 PM MST TUE SEP 4 2012
CAZ030-050045-
RIVERSIDE CA-SAN BERNARDINO CA-
457 PM PDT TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
THE JOSHUA TREE NATIONAL PARK HEADQUARTERS
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA
NORTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA
UNTIL 545 PM PDT
AT 449 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTH OF TWENTYNINE PALMS...MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.
LAT...LON 3412 11604 3408 11599 3405 11599 3405 11595
3403 11594 3394 11602 3402 11621 3414 11615
TIME...MOT...LOC 2357Z 204DEG 11KT 3409 11605
WATERSLocal storm report, Sep 4, 5:17 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
517 PM MST TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD 1 E SAN CARLOS 33.35N 110.45W
09/04/2012 GILA AZ LAW ENFORCEMENT
MULTIPLE PEOPLE BEING RESCUED DUE TO HIGH WATER ALONG
SR 170 IN SAN CARLOS
&&
EVENT NUMBER PSR1200307
LEINSSpecial weather statement, Sep 4, 5:25 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
525 PM MST TUE SEP 4 2012
AZZ023-050115-
MARICOPA AZ-
525 PM MST TUE SEP 4 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 615 PM MST
AT 517 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PIESTEWA PEAK PARK...MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAPAGO PARK...
ARIZONA STATE FAIRGROUNDS AND ARIZONA STATE UNIVERSITY...
SKY HARBOR AIRPORT...
DOWNTOWN PHOENIX...
TEMPE...
ARIZONA MILLS MALL...
SOUTH PHOENIX AND LAVEEN...
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO
REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN
YOURSELF AND OTHER VEHICLES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING. IF STORMS APPROACH
YOUR LOCATION OR YOU HEAR THUNDER...MOVE INSIDE A STURDY BUILDING OR
AN ALL METAL VEHICLE.
LAT...LON 3366 11183 3332 11195 3338 11223 3373 11206
TIME...MOT...LOC 0025Z 018DEG 10KT 3352 11204
WATERS
Heavy Rain, Maricopa
- When
- September 4, 5:25 PM MST to 6:30 PM MST
- Where
- Maricopa County, 2.69 mi ENE of Phoenix
- Reported by
- Trained Spotter
- Coordinates
- 33.500, -112.030
Scattered thunderstorms developed across the greater Phoenix area, especially the central portions, during the late afternoon hours on September 4th. Due to the very humid and unstable nature of the atmosphere, the storms generated locally heavy rainfall with peak rain rates in excess of 2 inches per hour. According to a trained weather spotter 3 miles south of Piestewa Peak Park, 1.1 inches of rain was measured between 550 pm and 610 pm. The rain fell at the intersection of 24th Street and Indian School Road. The heavy rain led to urban flooding in the greater Phoenix area, causing ponding of water over roads and minor flooding of poor drainage areas. The heavy rain led to the issuance of a Significant Weather Advisory, which covered locations such as Papago Park, central Phoenix, Tempe and Laveen. Flash flooding was not reported, however.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Wisconsin, September 4 to 5, 2012$501,000 · EF2 · 25 events
- Hail and Damaging Winds in Minnesota, September 4 to 5, 2012$745,000 · 2.5 in hail · 20 events
- Hail and Damaging Winds in Wisconsin, September 4 to 5, 2012$155,000 · 56 kt wind · 27 events
- Hail and Damaging Winds in Kansas, September 4, 2012$285,000 · 61 kt wind · 11 events
- Flash Flooding and Damaging Wind in Arizona, September 4 to 5, 20121 injured · $280,000 · 70 kt wind · 3 events
- Damaging Winds in Oklahoma, September 4, 2012$405,000 · 70 kt wind · 3 events
- Hail and Damaging Winds in Iowa, September 4 to 5, 2012$183,000 · 64 kt wind · 17 events
- High Wind in Alaska, September 4 to 5, 2012$200,000 · 113 kt wind · 1 event
- Damaging Winds in Minnesota, September 4, 2012$100,000 · 61 kt wind · 4 events
- Flash Flood in Arizona, September 4, 2012$100,000 · 1 event
- Hail and Damaging Winds in Nebraska, September 4, 2012$75,000 · 56 kt wind · 4 events
- Tornado and Damaging Wind in New Jersey, September 4, 2012$32,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 405868.